MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM; PLATE, FIXATION, BONE
Model Number 02.107.302
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).The locking screw would not lock into the plate, causing surgeon to use a cortical screw instead.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the variable angle (va) locking screw would not lock into one of the holes on the va locking compression plate (lcp) olecranon plate.The plate was still implanted and the surgeon implant an unknown cortical screw in that hole instead.The patient outcome was not affected but there was a 10 minute delay in the case.Procedure outcome was unknown.This report is for one (1) 2.7mm/3.5mm va lcp olecranon plate.This is report 1 of 2 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/LT/90MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8198105
Report Number2939274-2018-55592
Device Sequence Number16586922
Product Code HRS
UDI-Device Identifier10886982029331
UDI-Public(01)10886982029331
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.302
Device Catalogue Number02.107.302
Device Lot Number660782
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2018
Initial Report FDA Received Date12/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;